Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nilpotent spaces: some inequalities on nilpotency degrees


Author: Augusto Reynol Filho
Journal: Proc. Amer. Math. Soc. 115 (1992), 501-512
MSC: Primary 55P60; Secondary 55Q99
MathSciNet review: 1093597
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Our purpose in this work is to compare the nilpotency degree of the action of $ {\pi _1}(X)$ on $ {\pi _n}(X)\quad (2 \leq n \leq 7)$ with the one of the action of $ {\pi _1}(X)$ on $ Hn(\tilde X)$. We work in the category of the nilpotent spaces (here $ \tilde X$ means the universal cover of $ X$). The main point in the proof of the main theorems, which yields such inequalities, is the reiterated use of the Serre spectral sequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P60, 55Q99

Retrieve articles in all journals with MSC: 55P60, 55Q99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1093597-8
PII: S 0002-9939(1992)1093597-8
Article copyright: © Copyright 1992 American Mathematical Society